Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 108, NWS Memphis, TN

March 27, 20174 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Mar 27, 2017, 5:10 PM CDT for 4 counties in Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 5:10 PM CDT (22:10 UTC)
Expired
Mar 27, 2017, 6:00 PM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

Counties Haywood County, TN, Lauderdale County, TN, Madison County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 72 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 5:15 PM CDTHAIL 1.52 Wsw Turnpike, TNPING PONG BALL SIZE HAIL AT THE HIGHWAY 54 BRIDGE OVER THE HATCHIE RIVER.
Mar 27, 5:33 PM CDTHAIL 1.5Brownsville, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 12:08 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 10.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-250 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

003 
WUUS54 KMEG 272210
SVRMEG
TNC075-097-113-167-272300-
/O.NEW.KMEG.SV.W.0108.170327T2210Z-170327T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
510 PM CDT MON MAR 27 2017

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Tipton County in western Tennessee...
  Southeastern Lauderdale County in western Tennessee...
  Haywood County in western Tennessee...
  Southwestern Madison County in western Tennessee...

* Until 600 PM CDT

* At 510 PM CDT, a severe thunderstorm was located near Covington,
  moving east at 35 mph.

  This is a very dangerous storm. 

  HAZARD...Baseball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles. 

* Locations impacted include...
  Brownsville, Covington, Belle Eagle, Holly Grove, Mercer, Henning,
  Allens, Huntersville, Cotton Lake, Christmasville, Orysa, Roberts,
  Uptonville, Sunnyhill, Durhamville, Jones, Gift, Shepp, Oakview and
  Tabernacle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3544 8897 3549 8963 3567 8963 3570 8912
      3570 8908 3569 8906 3568 8906 3567 8902
      3571 8897
TIME...MOT...LOC 2210Z 270DEG 29KT 3558 8954 

HAIL...2.75IN
WIND...60MPH
 
$$
3 follow-up statements
029 
WWUS54 KMEG 272225
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
525 PM CDT MON MAR 27 2017

TNC097-167-272235-
/O.CAN.KMEG.SV.W.0108.000000T0000Z-170327T2300Z/
Tipton TN-Lauderdale TN-
525 PM CDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TIPTON AND
SOUTHEASTERN LAUDERDALE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM CDT for
western Tennessee.

LAT...LON 3544 8897 3548 8947 3555 8947 3555 8948
      3556 8948 3558 8950 3560 8947 3568 8947
      3570 8909 3569 8906 3568 8906 3567 8902
      3571 8897
TIME...MOT...LOC 2225Z 269DEG 29KT 3558 8938 

$$

TNC075-113-272300-
/O.CON.KMEG.SV.W.0108.000000T0000Z-170327T2300Z/
Haywood TN-Madison TN-
525 PM CDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR HAYWOOD AND SOUTHWESTERN MADISON COUNTIES...

At 525 PM CDT, a severe thunderstorm was located 7 miles west of
Brownsville, moving east at 35 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

Locations impacted include...
Brownsville, Belle Eagle, Holly Grove, Mercer, Allens, Huntersville,
Christmasville, Roberts, Uptonville, Sunnyhill, Jones, Shepp,
Oakview, Turnpike, Denmark and Leighton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3544 8897 3548 8947 3555 8947 3555 8948
      3556 8948 3558 8950 3560 8947 3568 8947
      3570 8909 3569 8906 3568 8906 3567 8902
      3571 8897
TIME...MOT...LOC 2225Z 269DEG 29KT 3558 8938 

HAIL...2.75IN
WIND...60MPH
 
$$
745 
WWUS54 KMEG 272246
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
546 PM CDT MON MAR 27 2017

TNC075-113-272300-
/O.CON.KMEG.SV.W.0108.000000T0000Z-170327T2300Z/
Haywood TN-Madison TN-
546 PM CDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN HAYWOOD AND SOUTHWESTERN MADISON COUNTIES...

At 545 PM CDT, a severe thunderstorm was located near Brownsville,
moving east at 35 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts. 

SOURCE...Ping Pong ball hail has been reported with this storm near 
         Brownsville.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

Locations impacted include...
Brownsville, Holly Grove, Mercer, Jones, Allens, Huntersville,
Denmark, Leighton, Roberts and Uptonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3546 8923 3559 8926 3564 8925 3570 8909
      3569 8906 3568 8906 3567 8902 3571 8897
      3544 8897
TIME...MOT...LOC 2245Z 270DEG 29KT 3558 8917 

HAIL...2.75IN
WIND...60MPH
 
$$
935 
WWUS54 KMEG 272255
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
555 PM CDT MON MAR 27 2017

TNC075-113-272305-
/O.EXP.KMEG.SV.W.0108.000000T0000Z-170327T2300Z/
Haywood TN-Madison TN-
555 PM CDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAYWOOD AND
SOUTHWESTERN MADISON COUNTIES WILL EXPIRE AT 600 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 800 PM CDT for
western Tennessee.

LAT...LON 3546 8923 3559 8926 3564 8925 3570 8909
      3569 8906 3568 8906 3567 8902 3571 8897
      3544 8897
TIME...MOT...LOC 2255Z 270DEG 29KT 3558 8909 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:17 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Mar 27, 3:17 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
317 PM CDT Mon Mar 27 2017

.DISCUSSION...

A potent upper level low pressure system rotating over southern
Missouri this afternoon will continue to move slowly east-
southeast through tonight. A surface reflection/low over southeast
Missouri will also move east with a trailing cold front now
entering northeast Arkansas advancing southeast through the night.
The atmosphere ahead of the cold front remains strongly unstable
with SBCAPES around 2500 j/kg and LI'S around -6c. Mid level
height falls along the southern periphery of the upper low will
continue to rotate above the unstable low level airmass with
steepening mid level lapse rates in excess of 7.5 c/km. Deep layer
shear around 40 kts associated with a low and mid level jet
streak rotating around the upper low and over the area has
provided sufficient shear for storm organization. A mix of
supercell structures and short bowing line segments will continue
along and ahead of the cold front as it progresses southeast
through the remainder of the afternoon and evening. These storms
will likely be severe with damaging very large hail the primary
threat...with sizes up to 2 inches or greater, or larger than golf
ball size. Damaging winds and an isolated tornado is also
possible through this evening but should remain a secondary
threat. The severe weather threat should wane later this evening
as the instability and shear weakens.

The front should stall across portions of north Mississippi on
Tuesday as upper level ridging briefly builds over the Mid South.
Slight chances for showers and thunderstorms will be possible
Tuesday near the front as the low level airmass destabilizes.
Considering the rising mid level heights...not expecting any
severe potential on Tuesday.

Concern shifts then shifts to mid week with an additional threat
for severe storms. A large upper level trough now over California
will close off as a large upper level low pressure system and will
push towards the Mid South by Wednesday. The stalled frontal
boundary to our south will lift back north as a warm front on
Wednesday. Strengthening low level jet winds will surge into the
warm frontal boundary by Wednesday afternoon. The atmosphere
should become quite unstable with CAPE between 1000-1500 j/kg and
mid level lapse rates in excess of 7.5 c/km. Deep layer shear will
increase through the afternoon over the warm front and this
combined with enhanced instability could support a few severe
storms along the northward lifting warm front.

The large upper low will move in from the west Wednesday night
with falling mid level heights and continued unstable low level
airmass. Thunderstorms which should develop over the Arklatex
earlier in the day...some which should be severe...should
consolidate into a squall line and push east into the Mid South
late Wednesday night. A few severe storms will be possible with
this line but it should begin to weaken by sunrise. The atmosphere
should reload behind this line and destabilize on Thursday.
Additional storm should develop and with sufficient shear and
instability in place...expect more potential for severe weather as
the upper low moves over the region.

Showers and isolated thunderstorms on the back side of the upper
low should linger into Friday...but not expecting additional
severe weather during this period.

Upper level ridging should briefly build back into the area for
the first part of the weekend but additional stormy weather
conditions will return by the end of next weekend. Temperatures
should remain near or above seasonal averages through the extended
forecast period.

JLH

&&

.AVIATION...18z TAFs

VFR conditions should prevail through this evening outside of
thunderstorms, where reduced cigs/vsbys can be expected. In
addition...some storms could be severe with large hail the primary
hazard. Storms should diminish later this evening with the
potential for fog and stratus to reduce cigs/vsbys late tonight
into Tuesday morning.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Mar 27, 3:31 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
331 PM CDT Mon Mar 27 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-282245-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
331 PM CDT Mon Mar 27 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

There is an enhanced risk for severe thunderstorms for west
Tennessee and northeast Mississippi through this evening. A slight
risk for severe thunderstorms remains for the remainder of the Mid
South through this evening. The primary severe weather threat will
be very large hail, with the potential for golf ball size or
larger. A secondary threat for damaging winds and isolated
tornadoes also exists. The severe threat should diminish later
this evening and overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There will be additional chances for severe thunderstorms
Wednesday afternoon through Thursday. Please continue to monitor
the latest forecast for updates on this potential severe weather
event.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening across the
entire Mid South. Additional spotter activation may be needed from
Wednesday afternoon through Thursday.

JLH

In the hours before

Local storm report, Mar 27, 4:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
439 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TORNADO          6 E JACKSON             35.63N 88.72W
03/27/2017                   MADISON            TN   COUNTY OFFICIAL

&&

JEB
Local storm report, Mar 27, 4:44 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
444 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             2 W HURON               35.59N 88.57W
03/27/2017  E1.00 INCH       HENDERSON          TN   FIRE DEPT/RESCUE

&&

JEB
Local storm report, Mar 27, 4:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
453 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             LEXINGTON               35.65N 88.39W
03/27/2017  E1.00 INCH       HENDERSON          TN   EMERGENCY MNGR

&&

JEB
Local storm report, Mar 27, 5:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
504 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             BELLS                   35.72N 89.09W
03/27/2017  E1.00 INCH       CROCKETT           TN   TRAINED SPOTTER

&&

JEB
Local storm report, Mar 27, 5:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
506 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             4 NNW REAGAN            35.57N 88.38W
03/27/2017  E1.75 INCH       HENDERSON          TN   TRAINED SPOTTER

&&

JEB
Local storm report, Mar 27, 5:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             LEXINGTON               35.65N 88.39W
03/27/2017  E1.75 INCH       HENDERSON          TN   EMERGENCY MNGR

&&

JEB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 4:17 AM CDTSpecial Weather StatementMEGMadison43 min
Mar 27, 4:31 AM CDTSevere Thunderstorm WarningMEGCrockett, Gibson, Haywood, Madison44 min
Mar 27, 5:08 AM CDTSpecial Weather StatementMEGGibson, Weakley52 min
Mar 27, 11:31 AM CDTSpecial Weather StatementMEGShelby44 min
Mar 27, 11:39 AM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton51 min
Mar 27, 11:48 AM CDTSevere Thunderstorm WarningMEGFayette42 min
Mar 27, 12:00 PM CDTSpecial Weather StatementMEGLake15 min
Mar 27, 12:27 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman48 min
Mar 27, 12:34 PM CDTSpecial Weather StatementMEGLake41 min
Mar 27, 12:41 PM CDTSpecial Weather StatementMEGDyer, Obion49 min
Mar 27, 12:44 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley46 min
Mar 27, 1:09 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy51 min
Mar 27, 1:17 PM CDTSpecial Weather StatementMEGGibson28 min
Mar 27, 1:22 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, Madison38 min
Mar 27, 1:36 PM CDTTornado WarningMEGMcNairy39 min
Mar 27, 1:44 PM CDTTornado WarningMEGHardin, McNairy20 min
Mar 27, 1:47 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale43 min
Mar 27, 2:01 PM CDTSpecial Weather StatementMEGGibson, Weakley44 min
Mar 27, 2:10 PM CDTTornado Warning Tornado observedMEGHardin, McNairy21 min
Mar 27, 2:18 PM CDTSpecial Weather StatementMEGHardin27 min
Mar 27, 2:21 PM CDTSevere Thunderstorm WarningMEGBenton, Henry39 min
Mar 27, 2:27 PM CDTFlash Flood WarningMEGGibson, Weakley3 hr
Mar 27, 2:44 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton46 min
Mar 27, 3:05 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Weakley40 min
Mar 27, 3:05 PM CDTSevere Thunderstorm WarningMEGLauderdale40 min
Mar 27, 3:29 PM CDTTornado WarningMEGDyer, Lauderdale16 min
Mar 27, 3:41 PM CDTSevere Thunderstorm WarningMEGCarroll, Haywood, Henderson, Madison49 min
Mar 27, 4:08 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale52 min
Mar 27, 4:13 PM CDTTornado WarningMEGChester, Henderson, Madison47 min
Mar 27, 4:16 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll44 min
Mar 27, 4:25 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton50 min
Mar 27, 4:32 PM CDTSevere Thunderstorm WarningMEGHaywood, Madison43 min
Mar 27, 4:32 PM CDTSevere Thunderstorm WarningMEGHaywood, Madison43 min
Mar 27, 4:38 PM CDTTornado WarningMEGBenton23 min
Mar 27, 4:50 PM CDTTornado WarningMEGDecatur, Henderson40 min
Mar 27, 5:13 PM CDTSevere Thunderstorm WarningMEGHenderson, Madison47 min
Mar 27, 5:15 PM CDTSevere Thunderstorm WarningMEGBenton, Henry45 min
Mar 27, 5:30 PM CDTTornado WarningMEGDecatur15 min
Mar 27, 5:34 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, Madison56 min
Mar 27, 5:46 PM CDTSevere Thunderstorm WarningMEGDecatur, Henderson44 min
Mar 27, 5:54 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy51 min
Mar 27, 5:55 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy65 min
Mar 27, 6:06 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy54 min
Mar 27, 6:44 PM CDTSevere Thunderstorm WarningMEGChester, Hardin, McNairy61 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.